# SDR 98ZZZX4584

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N995CP
- Make and model: Cessna 172R
- Aircraft serial: 17280319
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Condition: Saturated
- Location: Induction Air
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF POWER DURING LEVEL CRUISE FLIGHT.  WEATHER CONDITIONS PREVAILING WERE 1/8 MILE, MODERATE RAIN.  IT IS SUSPECTED THE INDUCTION AIR FILTER BECAME SATURATED AND THE ALTERNATE AIR DOORS WERE TOO SLOW IN OPENING.  TWO SIMILAR INCIDENTS HAVE BEEN REPORTED LOCALLY.  CESSNA AIRCRAFT HAS BEEN NOTIFIED.
